| Catalog Number |
HEROVOC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unintended Loss of Vascular Access (4867)
| Date of Event |
05/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
Event or Problem Description
The subject in a clinical trial experienced low flows of hero graft at dialysis and was sent to access center.Patient had angioplasty of distal venous graft segment with good result.Graft is ready for immediate use.